Navigation

Researchers at UCD

researcher

Christopher Boyd

Associate Professor

School Of Mathematics & Statistics
Science Centre
Belfield
Dublin 4

Tel: +353 1 7162573
Email: christopher.boyd@ucd.ie

Biography

B.A.(Mod), M.Sc. (Dublin) Ph.D. (NUI)
Member of the Irish Mathematical Society
Member of the American Mathematical Society

Professional

 

Associations

Association: Irish Mathematical Society, Function/Role: Member
Association: Americian Mathematical Society, Function/Role: Member
     

Conference Contributions

Boyd, C (2017) Measuring Invertibility. [Invited Oral Presentation], NUI Galyway, School of Mathematics and Statistics Seminar, Galway , 26-JAN-17 - 26-JAN-17.
C. Boyd (2016) Copies of l_1 in injective tensor products of Banach spaces. [Invited Oral Presentation], Classical and Functional Analysis, Busteni, Romania , 21-JUL-16 - 23-JUL-16.
C. Boyd (2014) Geometry of Spaces of Polynomials of Degree at most n. [Oral Presentation], Workshop on Infinite Dimensional Analysis, Universidad Di Tella, Buenos Aires , 22-JUL-14 - 25-JUL-14.
C. Boyd (2014) Surjectivity of isometries between weighted spaces of holomorphic functions. [Oral Presentation], Jordan Geometric Analysis & Applications, Queen Mary College, London , 03-SEP-14 - 05-SEP-14.
C. Boyd (2013) Locally Asaplund spaces and the reflexivity of spaces of homogeneous polynomials. [Invited Oral Presentation], Workshop FA Valencia 2013, Valencia , 03-JUN-13 - 06-JUN-13.
C Boyd; (2012) Isometries of Spaces of Weighted Holomorphic Functions. [Invited Oral Presentation], QUB Mathematics Seminar, Queen's University Belfast , 09-MAR-12 - 09-MAR-12.
C Boyd; (2010) Superposition Operators between Weighted Spaces of Analytic Functions. [Oral Presentation], FAV2010, Valencia, Spain , 07-JUN-10 - 11-JUN-10.
Christopher Boyd; (2008) Geometry of Marcinkiewicz Sequence Spaces. [Invited Lecture], Queen's University Belfast  Colloquium, Queen's University Belfast , 07-NOV-08 - 07-NOV-08.
Christopher Boyd; (2008) Isometry Groups of Weighted Spaces of Holomorphic Functions: Transitivity and Uniqueness. [Invited Lecture], Jordan structure, nonassociative analysis and geometry, Queen Mary, University of London , 05-SEP-08 - 06-SEP-08.
C. Boyd; (2008) Decomposable Mapping between Infinte Dimensional spaces. [Oral Presentation], Conference on Linear Preservers and Operator Theory, Meknes, Morocco , 02-JUN-08 - 06-JUN-08.
*; (2007) Analytic Boundaries of Marcinkiewicz sequence spaces. [Invited Lecture], 22nd Summer Conference on Topology and Its Applications, Castellon, Spain , 24-JUL-07 - 27-JUL-07.
*; (2006) Decomposable Mappings between space of symmetric tensor products. [Invited Lecture], International Conference on Harmonic Analysis and Applications, San Luis, Argentina , 31-JUL-06 - 04-AUG-06.
*; (2005) Mappings between spaces of homogeneous polynomials. [Plenary Lecture], Funtional Theory on Infinite Dimensional Spaces IX, Universidad Complutense de Madrid , 13-DEC-05 - 16-DEC-05.
               

Publications

     

Peer Reviewed Journals

Boyd, C., Ryan, R. & Snigireva, N. (2018) 'Radius of analyticity of analytic functions on Banach spaces'. Journal of Mathematical Analysis and Applications, 463 (1):40-49. [Details]
Boyd C. & Brown A. (2017) 'Geometry of spaces of real polynomials of degree at most n'. Revista Matematica Iberoamericana, 33 (4):1149-1171. [Details]
Boyd C. & Brown A. (2016) 'Isometries between spaces of real polynomials of degree at most n'. Quarterly Journal of Mathematics, 67 (2):183-200. [Details]
Boyd C. & Brown A., (2015) 'Duality in Spaces of Polynomials of Degree at most n'. Journal of Mathematical Analysis and Applications, 429 (2):1271-1290. [Details]
Boyd C. & Rueda P. (2014) 'Holomorphic Superposition Operators between Banach Function Spaces'. Journal of the Australian Mathematical Society, 96 :186-197. [Details]
Boyd C. & Venkova M. (2013) 'Complemented Families of Subspaces of a Banach space'. Integral Equations and Operator Theory, 77 (4):521-532. [Details]
Boyd C. & Rueda P. (2013) 'Superposition Operators between Weighted Spaces of Analytic Functions'. Quaestiones Mathematicae, 36 (3):411-419. [Details]
Boyd C.; Rueda P. (2011) 'The biduality problem and M-ideals in weighted spaces of holomorphic functions'. The Journal of Convex Analysis, 18 (4):1065-1074. [Details]
Boyd C. & Lassalle S.; (2010) 'Geometry and analytic boundaries of Marcinkiewicz sequence spaces'. Quarterly Journal of Mathematics, 61 (2):183-197. [Details]
Boyd C. & Lassalle S.; (2010) 'Extreme and Exposed Points od Spaces of Integral Polynomials'. Proceedings of the American Mathematical Society, 138 (4):1415-1420. [Details]
Boyd C. & Rueda P.; (2009) 'Isometry groups of weighted spaces of holomorphic functions: transitivity and uniqueness'. Asian-European Journal of Mathematics, 3 (2):377-386. [Details]
Boyd C. & Rueda P. ; (2009) 'Isometries between spaces of Weighted Holomorphic Functions'. Studia Mathematica, 190 (3):203-231. [Details]
Boyd C. & Rueda P. ; (2009) 'Isometries of weighted spaces of holomorphic functions on unbounded domains'. Proceedings of Royal Society Edinburgh, Section A, 139A :253-271. [Details]
Boyd C. & Rueda P.; (2008) 'Isometries of weighted spaces of harmonic functions'. Potential Analysis, 29 (1):37-48. [Details]
Boyd C. & Lassalle S.; (2008) 'Decomposable symmetric mappings between infinite-dimensional spaces'. Arkiv Fur Mathematik, 46 (1):7-29. [Details]
Boyd. C & Venkova, M.; (2007) 'Grothendieck space ideals and weak continuity of polynomials on locally convex spaces'. Monatshefte Fur Mathematik, 151 :189-200. [Details]
Boyd, C. & Lassalle, S.; (2006) 'Centralisers of spaces of symmetric tensor products and applications'. Mathematische Zeitschrift, 254 (3):539-552. [Details]
Boyd C & Ryan R.A.; (2006) 'The norm of products of polynomials in infinite dimensions'. Proceedings of the Edinburgh Mathematical Society, 49 :17-28. [Details]
Boyd, C & Rueda, P.; (2006) 'Complete weights and $v$-peak points of spaces of weighted holomorphic functions'. Israel Journal of Mathematics, 155 :57-80. [Details]
Boyd C. & Lassalle S.; (2005) 'Isometries between spaces of homogeneous polynomials'. Journal of Function Analysis, 224 (2):281-295. [Details]
Boyd C. & Rueda P.; (2005) 'Bergman and Reinhardt weighted spaces of holomorphic functions'. Illinois Journal of Mathematics, 49 :217-236. [Details]
Boyd C. & Rueda P,; (2005) 'The v-boundary of weighted spaces of holomorphic functions'. Annales Academicae Scientiarium Fennicae, 30 :337-352. [Details]
Boyd C., Dineen S. & Venkova M.; (2004) 'Q-reflexive locally convex spaces'. Kyoto Uni, Research Inst. for Mathematical Sciences, 40 (1):7-27. [Details]
Boyd, C.; (2004) 'Polynomially significant properties and equivalence of topologies on locally convex spaces'. Complex Variables, Theory & Applications, 49 (10):739-745. [Details]
Boyd C.; (2004) 'Holomorphic Functions and the BB-property on Product spaces'. Journal of the Korean Mathematical Society, 41 (1):39-50. [Details]
Aron, RM; Boyd, C; Ryan, RA; Zalduendo, I; ; (2003) 'Zeros of polynomials on Banach spaces: The real story'. Positivity, 7 (4):285-295. [Details]
Boyd C.; (2003) 'Preduals of spaces of vector-valued holomorphic functions'. Czechoslovak Mathematical Journal, 53(128) (2):365-376. [Details]
Boyd C.; (2003) 'Nuclear and integral polynomials on ${\bold C}\sp{(I)}$, $I$ uncountable'. Mathematica Scandinavica, 93 (2):313-319. [Details]
Boyd, C; Dineen, Sean; Rueda Pilar; (2002) 'Locally Asplund spaces of holomorphoric functions'. Michigan Mathematical Journal, 50 (3):493-506. [Details]
Boyd, C; Dineen, Sean; Rueda Pilar; (2002) 'Locally Asplund preduals of spaces of holomorphic functions'. Acta Mathematica Hungarica, 96 (1-2):105-116. [Details]
Aron, R; Boyd, C; Choi, YS; ; (2001) 'Unique Hahn-Banach theorems for spaces of homogeneous polynomials'. Journal of the Australian Mathematical Society. Series A. Pure mathematics and statistics, 70 (NA):387-400. [Details]
Boyd, C; Ryan, R.A.; (2001) 'Geometric theory of spaces of integral polynomials and symmetric tensor products'. Journal of Function Analysis, 179 (1):18-42. [Details]
Boyd, C; Dineen, Sean; Rueda Pilar; (2001) 'Weakly uniformly continous holomorphoric functions and the approximation property'. Indagationes Mathematicae, 12 (2):147-156. [Details]
Boyd, C; (2000) 'Holomorphic mapping and cardinality. Finite or infinite dimensional complex analysis'. Lecture Notes in Pure and Applied Mathematics, 214 :29-34. [Details]
Boyd, C.; (2000) 'Counterexample to a Conjecture of Mujica'. Revista de la Unión Matemática Argentina, 41 (4):45-46. [Details]
Boyd, C; (2000) 'Exponential laws for the Nachbin ported topology'. Canadian Mathematics Bulletin, 43 (2):138-144. [Details]
Boyd C., Dineen S. & Rueda P.; (2000) 'Asplund operators on locally convex spaces'. Int. Soc. for Analysis, Applications & Computation, :1049-1056. [Details]
Boyd, C; (2000) 'Duality and reflexivity of spaces of approximable polynomials on locally convex spaces'. Monatshefte Fur Mathematik, 130 (3):177-188. [Details]
Boyd, C; (1999) 'Holomorphic mappings on $C\sp[(I)]$, $I$ uncountable'. Results Mathematics, 43 (1-2):21-25. [Details]
Boyd, C; Dineen, Sean; (1998) 'Compact set of holomorphic mappings'. Mathematische Nachrichten, 193 :27-36. [Details]
Boyd, C; Ryan, R.A.; (1998) 'Bounded weak continuity of homogenous polnomials at the origin'. Archive Der Mathematik, 71 (3):211-218. [Details]
Boyd, C; Peris, A.; (1996) 'A projective description of the Nachbin-ported topology'. Journal of Mathematical Analysis and Applications, 197 (3):635-657. [Details]
Boyd C. & Dineen S.; (1994) 'Locally bounded subsets of holomorphic functions'. Matematica Aplicada E Computacional, 13 (3):189-194. [Details]
Boyd, C; (1994) 'Some topological properties of preduals of spaces of holomorphic functions'. Proceedings of the Royal Irish Academy, 94 (2):167-178. [Details]
Boyd, C.; (1993) 'Distinguished preduals of spaces of holomorphic functions'. Revista Matematica, Universidad Complutense De Madrid, 6 (2):221-231. [Details]
Boyd, C; (1993) 'Montel and reflexive reduals of spaces of holomorphic functions on Frechet spaces'. Studia Mathematica, 107 (3):305-315. [Details]
                                                                                                                                           

Research

Research Interests

Functional Analysis,Infinite Dimensional Holomorphy, Geometry of Banach spaces, Analytic semigroups, Operator Ideals, Locally convex spaces,